Author Archive: alfatemah

Arbaeen Majalis Program – 2015

All programs start at 7:30 pm with Quran Recitation.

 

Date Day    – Moulanas                                         – Dinner Sponsor
======================================================

Nov 23 Mon  – Sheikh Aous Ashraf (English)
Nov 24 Tue   – Same                                              –
Nov 25 Wed  – Same                                              –
Nov 26 Thu   – Same                                              –
Nov 27 Fri     – Same                                              – Mushtagh Ahmadi

Nov 28 Sat    – Allama Mazhari (Urdu)     – Tahseen Majid
Nov 29 Sun   – Same                                              – Saleh
Nov 30 Mon   – Same                                            –
Dec 1 Tue     – Same                                               –
Dec 2 Wed (Chehlum)    – Same                         – Azeem

——————————————————————————————–
Note: We urge you to sponsor Nazr/ Dinner in full or in part. Please sign-up in the Masjid or contact Br. Imdad or Br. Azim.

 

Arbaeen Program – 2015‏

Arbaeen Majlis Program & Dinner Sponsors

Date Day    – Moulanas (See below)                – Dinner Sponsor
======================================================
Oct 29 Thu  – Moulana Muntazir Mehdi (Urdu)  – Zohair Husain
Oct 30 Fri    – Same (Farsi/Urdu)                           – Arzoo/Imran
Oct 31 Sat    – Same (Urdu)                                      – Khwaja/Akbar

Nov 6 Fri     – Moulana Sayeed Wahidi (Farsi)    –
Nov 7 Sat     – Same                                                    –

————————————————————————————————

Nov 20 Fri    – Syed Yasir Naqvi (Urdu)        – Dr. Moyyad Husain
Nov 21 Sat    – Same                                                   – Aqeel Gillani/Bundagane Khuda
Nov 22 Sun  – Same                                                   – Bundagane Khuda

Program Starts: 7:30 pm (Time Changed)
——————————————————————————————–
Arbaeen Majlises: Ten days: English & Urdu; 5 days each

Nov 23 Mon  – Sheikh Aous Ashraf (English)            –
Nov 24 Tue   – Same                                              –
Nov 25 Wed  – Same                                              –
Nov 26 Thu   – Same                                              –
Nov 27 Fri     – Same                                              – Mushtagh Ahmadi

Nov 28 Sat    – Allama Mazhari (Urdu)             – Tahseen Majid
Nov 29 Sun   – Same                                              – Saleh
Nov 30 Mon   – Same                                            –
Dec 1 Tue     – Same                                               –
Dec 2 Wed (Chehlum)    – Same                         – Azeem
——————————————————————————————–
Wafat of the Prophet (AS) and Shahadat of Imam Hasan (AS)

Dec 11 Fri     – Moulana TBD (English)
Dec 12 Sat    – Ladies Majlis (Tabut Imam Hasan as): Noon – Evening
Dec 13 Sun   – Moulana Sakhawat Husain (Urdu) – Abbas Moosavi

——————————————————————————————–
All programs to start at 6:30 pm with Namaz except Dec12.

Note: We urge you to sponsor Nazr/ Dinner in full or in part. Please sign-up in the Masjid or contact Br. Imdad or Br. Azim; we need your help.

 

Shab-e-Bedari and Aashurah Program

Shab-e-Bedari Program: Tonight (Friday, Oct 23  2015) @ 11:55 pm

Tonight is the eve of Ashura. Indeed, a night never to be forgotten. A night to do ibadat, shed more tears and do more matam.

The youth of our community has organized a Shab-e-Bedari program tonight to commemorate the sacrifice of Imam Hussain (AS), his family and his companions. The porgram will start after dinner/Niaz around 11:55 pm. Anyone who wants to recite marsia, salam or noha/matam is welcome.

We urge everyone to participate in this program and give Bibi Fatimah (AS), the pursa of Imam Hussain (AS).

 

Aashurah Program: Staurday, October 24th

– 10.00 am-12.30 am Aamaale Day of Aashurah
– 12.45 pm- 1.15 pm  Namaaz
– 1.30  pm- 4.30 pm   Aashurah Majlis/Matam
– 4.30  pm                Faqa Shikani(Food)
– 6.15  pm                Namaaz
– 7.00  pm                Shaame-Ghreeban Program

Majalis will be in English, Farsi and Urdu.

Moharram Program – 2015 (Updated Time)

• First of Moharram insha-Allah on October 15, Thursday
• Aashurah, 10th Moharram on October 24, Saturday
• Moulanas: Syed Ali Raza Husaini and Syed Baqir Qazwini

 

Programs(Updated): 

 

Wednesday, October 14: Eve of First of Moharram

– 7.30- 9.00 pm: English/Urdu Majalis (No Dinner)

 

Thursday, October 15th to Friday, October 23rd (Effective 10/17-Saturday):

– 6.30-7.00 pm Namaz (30 min)
– 7.00-7.10 pm Quran (10 min)
– 7.10-8.05 pm English Majlis (55 min)
– 8.05-8.20 pm Soaz (15 min)
– 8.20-9.15 pm Urdu Majlis (55 min)
– 9.15-9.30 pm Maatam- All together (15 min+)
– 9.30 pm Dinner

English Q/A Session: will be held in the basement during Urdu program for youth and non-Urdu speaking brothers/sisters.

Dinner: For Sisters, starts right after Urdu Majlis(9.15 pm); For Brothers, it starts after second Nouha (9.30 pm).

Farsi Majlis: will be held after the dinner.

 

 Aashurah Program: on Staurday, October 24th

– 10.00 am-12.30 am Aamaale Day of Aashurah
– 12.45 pm- 1.15 pm  Namaaz
– 1.30  pm- 4.30 pm   Aashurah Majlis/Matam
– 4.30  pm                Faqa Shikani(Food)
– 6.15  pm                Namaaz
– 7.00  pm                Shaame-Ghreeban Program

Majlises will be in English, Farsi and Urdu.

 

Note: We urge you to sponsor full or in part the Nazr/Dinner during Moharram and/or Arbaeen. Please sign-up in the Masjid or Contact Br. Imdad or Br. Azeem.